# SDR UALA2013022501124

- Difficulty date: February 23, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,034 hours, 23,004 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: R2 Door Girt Bar
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LIGHT WENT OFF DURING TAKEOFF,  CAME BACK ON IN FLT.  CYCLED OFF AGAIN DURING LANDING.   HANDLE IN ARM POSITION NOT MAKING FULL CONTACT.   OK TO CONTINUE.  ADJUSTED GIRT BAR PROXIMITY SENSORS FOR R2 DOOR.
